# SDR 97ZZZX1767

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1A4150
- Condition: Cracked
- Location: Bs 645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND .75 INCH CRACK AT FASTENER HOLE LONGERON 12R STA 645.  REMOVED CRACKED AREA.  FABBED AND INSTALLED 2 EACH STACKED ANGLE REPAIRS IAW DC9 SRM'S 53-01 FIG 2 AND 51-10-3.
